We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Banophen Diphenhydramine HCL 50mg Capsules Unit Dose Packaging (Major) - 100ct

    Banophen Diphenhydramine HCL 50mg Capsules Unit Dose Packaging (Major) - 100ct

    Product ID: A10046945

    Generic Equivalent To Benadryl 50mg Capsules

    Price: Select Quantity Below

    In Stock
    - Select Quantity (Bottles) -
    1  Bottle
    $7.57
    Select
    2  Bottles
    $14.14
    Select
    3  Bottles
    $20.71
    Select
    Custom Bottle Quantity
    Select
    Add To My Cart

    Product Summary

    • Compare to the active ingredient in Benadryl Allergy
    • Relieves symptoms of upper respiratory allergies
    • Provides fast, effective reversal of the often dangerous effects of a massive histamine release

    Description

    Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes sneezing itching of the nose or throat Temporarily relieves these symptoms due to the common cold:runny nose sneezing

    Directions

    Do not take more than 6 capsules in 24 hours. Adults and children 12 years & older: 1 CAPSULE every 4-6 HOURS; not exceeding 6 CAPSULES in 24 hours. Children under 12 years of age: Consult a doctor


    Ingredients

    Diphenhydramine HCl… 50 mg, D&C Red #28, FD&C Blue #1, FD&C Red #40, Gelatin, Lactose and Starch.

    WARNINGS

    Keep out of reach of children.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS